# SDR MALA030226

- Difficulty date: April 3, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN CABIN, ON FLIGHT 3175.  BURNING ODOR IN CABIN STRONGER BY HEATERS.  DEFERRED CABIN AUXILIARY GROUND HEATING SYSTEM IAW MEL 21-40-1.  MX PROCEDURES COMPLIED WITH PULLED AND COLLARED FLIGHT DECK C/B'S, ENTERED INTO DMR MXC NOTIFIED.  MAINTENANCE CLEANED FWD HEATER.
